Alert archive / Alabama / Red Flag Warnings in 2022
Red Flag Warning 6, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Sep 27, 2022, 4:50 AM CDT for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Sep 28, 2022, 9:00 AM CDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 27, 2022, 4:50 AM CDT (09:50 UTC)
- In effect from
- Sep 28, 2022, 9:00 AM CDT
- Expired
- Sep 28, 2022, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 4:00 PM CDT | NON-TSTM WND DMG | 2 Ese Fairhope, AL | REPORT OF A TREE THAT FELL ONTO POWER LINES, BRINGING DOWN POWER LINES DUE TO STRONG NON-THUNDERSTORM WIND GUSTS ON BOOTHE ROAD, JUST SOUTH OF MORPHY AVENUE. TIME IS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
472 WWUS84 KMOB 270950 RFWMOB URGENT - FIRE WEATHER MESSAGE National Weather Service Mobile AL 450 AM CDT Tue Sep 27 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR STONE & GEORGE COUNTIES IN MISSISSIPPI, MOBILE, BALDWIN, ESCAMBIA, AND CONECUH COUNTIES IN ALABAMA, AND ALL OF THE WESTERN FLORIDA PANHANDLE DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR THE ENTIRE REGION DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ALZ261>266-FLZ201>206-MSZ078-079-280000- /O.UPG.KMOB.FW.A.0003.220927T1600Z-220928T0000Z/ /O.NEW.KMOB.FW.W.0005.220927T1600Z-220928T0000Z/ /O.UPG.KMOB.FW.A.0004.220928T1600Z-220929T0000Z/ /O.NEW.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/ Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal- Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal-Stone-George- 450 AM CDT Tue Sep 27 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES... The National Weather Service in Mobile has issued a Red Flag Warning, which is in effect from 11 AM this morning to 7 PM CDT this evening. A Red Flag Warning has also been issued from 11 AM to 7 PM CDT Wednesday. The Fire Weather Watch is no longer in effect. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 078, 079, 201, 202, 203, 204, 205, 206, 261, 262, 263, 264, 265 and 266. * WINDS...North to northeast winds around 15 mph today with higher gusts. On Wednesday north to northeast winds increase to 15 to 25 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...Between 15 to 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ALZ059-060-280000- /O.UPG.KMOB.FW.A.0004.220928T1600Z-220929T0000Z/ /O.NEW.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/ /O.NEW.KMOB.FW.W.0005.220927T1600Z-220928T0000Z/ Escambia-Covington- 450 AM CDT Tue Sep 27 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES... The National Weather Service in Mobile has issued a Red Flag Warning, which is in effect from 11 AM this morning to 7 PM CDT this evening. A Red Flag Warning has also been issued from 11 AM to 7 PM CDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 059 and 060. * WINDS...North to northeast winds around 15 mph today with higher gusts. On Wednesday north to northeast winds increase to 15 to 25 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...Between 15 to 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ALZ051>058-MSZ067-075-076-280000- /O.UPG.KMOB.FW.A.0004.220928T1600Z-220929T0000Z/ /O.NEW.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Wayne-Perry-Greene- 450 AM CDT Tue Sep 27 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES... The National Weather Service in Mobile has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 056, 057, 058, 067, 075 and 076. * WINDS...North to northeast winds 15 to 25 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...Between 15 to 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
860 WWUS84 KMOB 271959 RFWMOB URGENT - FIRE WEATHER MESSAGE National Weather Service Mobile AL 259 PM CDT Tue Sep 27 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STONE & GEORGE COUNTIES IN MISSISSIPPI, MOBILE, BALDWIN, ESCAMBIA, AND CONECUH COUNTIES IN ALABAMA, AND ALL OF THE WESTERN FLORIDA PANHANDLE DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR THE ENTIRE REGION DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ALZ059-060-261>266-FLZ201>206-MSZ078-079-281000- /O.CON.KMOB.FW.W.0005.000000T0000Z-220928T0000Z/ /O.CON.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/ Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Stone-George- 259 PM CDT Tue Sep 27 2022 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES... * AFFECTED AREA...Fire Weather Zones 059, 060, 078, 079, 201, 202, 203, 204, 205, 206, 261, 262, 263, 264, 265 and 266. * WINDS...North 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 19 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ALZ051>058-MSZ067-075-076-281000- /O.CON.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Wayne-Perry-Greene- 259 PM CDT Tue Sep 27 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS BETWEEN 15 TO 25 MPH AND HIGH KBDI/ERC VALUES... * AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 056, 057, 058, 067, 075 and 076. * WINDS...North 10 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
650 WWUS84 KMOB 280912 RFWMOB URGENT - FIRE WEATHER MESSAGE National Weather Service Mobile AL 412 AM CDT Wed Sep 28 2022 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-282300- /O.NEW.KMOB.FW.A.0005.220929T1500Z-220929T2300Z/ /O.EXT.KMOB.FW.W.0006.220928T1400Z-220929T0000Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 412 AM CDT Wed Sep 28 2022 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... The National Weather Service in Mobile has issued a Fire Weather Watch, which is in effect from Thursday morning through Thursday afternoon. * AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 056, 057, 058, 059, 060, 067, 075, 076, 078, 079, 201, 202, 203, 204, 205, 206, 261, 262, 263, 264, 265 and 266. * WINDS...North 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 17 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
837 WWUS84 KMOB 282010 RFWMOB URGENT - FIRE WEATHER MESSAGE National Weather Service Mobile AL 310 PM CDT Wed Sep 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR ALL OF SOUTHEAST MISSISSIPPI, SOUTHWEST ALABAMA, AND NORTHWEST FLORIDA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR ALL OF SOUTHEAST MISSISSIPPI, SOUTHWEST ALABAMA, AND NORTHWEST FLORIDA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-291100- /O.CON.KMOB.FW.W.0006.000000T0000Z-220929T0000Z/ /O.CON.KMOB.FW.A.0005.220929T1500Z-220929T2300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 310 PM CDT Wed Sep 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND MODERATE TO HIGH KBDI/ERC VALUES... * AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 056, 057, 058, 059, 060, 067, 075, 076, 078, 079, 201, 202, 203, 204, 205, 206, 261, 262, 263, 264, 265 and 266. * WINDS...Through this evening, north winds 15 to 20 mph with gusts up to 25 to 30 mph. On Thursday, northeast winds 10 to 20 mph with gusts up to 20 to 25 mph. * RELATIVE HUMIDITY...Through this evening, as low as 17 percent. On Thursday, as low as 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Sep 26, 11:07 PM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Sep 26, 11:07 PM CDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1107 PM CDT Mon Sep 26 2022
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1104 PM CDT Mon Sep 26 2022
VFR conditions will continue through the period with light
northerly winds tonight. An isolated shower is possible along the
coast. Winds will remain out of the north tomorrow and increase to
around 15 knots with gusts to 20 knots. Looking ahead to tomorrow
night, Low level wind shear of 40 to 45 knots at 2000 feet should
develop after 06 UTC. BB/03
&&
.PREV DISCUSSION... /issued 1038 PM CDT Mon Sep 26 2022/
..New NEAR TERM...
NEAR TERM...
(Now through Wednesday)
Issued at 1038 PM CDT Mon Sep 26 2022
This afternoon, a shortwave trough will continue to slide
eastward over the Northern Gulf Coast while phasing with a
longwave upper trough over much of the eastern US. A weak cold
front, currently situated along Highway 84, will move south of the
coast this afternoon. A few isolated to scattered showers and
storms will be possible over southern portions of the area where
the better boundary layer moisture will be. As the front sags
south, drier and cooler air will begin to filter into from the
north with precipitable water values decreasing to an inch or less
over interior southeast Mississippi and southwest/south central
Alabama later today. This drier air will make its way towards the
coast this evening and into the overnight hours. Rain free
conditions are therefore expected through the night.
On Tuesday, the front will have moved well offshore. Hurricane Ian
is expected to enter into the southeastern Gulf and pass west of the
Florida Keys. The pressure gradient across the local area will begin
to strengthen as this system enters the Gulf so conditions may
become a little breezy with winds ranging from around 10 mph inland
to near 20 mph closer to the coast. Additionally, swell associated
with this system will likely cause the rip current risk to increase
to a moderate risk by Tuesday evening. Otherwise, northerly to
northeasterly surface flow will maintain a rather dry airmass across
our area in the wake of the front and rain free conditions will
persist through the day.
High temperatures this afternoon will be slightly cooler over far
interior areas as the front pushes though with values topping out in
the mid to upper 80s. Across the remainder of the area, highs are
still expected to warm into the upper 80s and lower 90s. Northerly
surface winds, drier air, and mostly clear skies should allow for
decent radiational cooling with lows falling into the mid to upper
50s and the low to mid 60s along the immediate coast. By Tuesday,
highs will range from the upper 70s and lower 80s inland to the low
to mid 80s across southern portions of the area. /14/16
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 61 83 59 82 55 82 60 82 / 0 0 0 0 0 0 10 20
Pensacola 65 84 62 82 60 82 64 81 / 0 0 0 0 0 10 20 30
Destin 69 86 65 84 63 82 66 79 / 0 0 0 0 10 20 30 40
Evergreen 54 81 52 79 50 78 60 76 / 0 0 0 0 0 10 10 30
Waynesboro 55 77 56 77 51 77 55 77 / 0 0 0 0 0 0 0 10
Camden 55 78 55 77 53 77 58 75 / 0 0 0 0 0 0 10 20
Crestview 61 83 60 82 59 79 62 76 / 0 0 0 0 0 10 20 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch from Wednesday morning through Wednesday
evening for ALZ051>060-261>266.
Fire Weather Watch from 11 AM CDT Tuesday through Tuesday
evening for ALZ261>266.
FL...Fire Weather Watch from Wednesday morning through Wednesday
evening for FLZ201>206.
Fire Weather Watch from 11 AM CDT Tuesday through Tuesday
evening for FLZ201>206.
MS...Fire Weather Watch from Wednesday morning through Wednesday
evening for MSZ067-075-076-078-079.
Fire Weather Watch from 11 AM CDT Tuesday through Tuesday
evening for MSZ078-079.
GM...Small Craft Advisory from 7 PM Tuesday to 7 AM CDT Wednesday for
GMZ630>636.
Small Craft Advisory until 7 AM CDT Wednesday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 4:33 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 61 hr |
| Sep 27, 4:50 AM CDT | Red Flag Warning | MOB | Baldwin, Covington, Escambia, Mobile | 14 hr |
| Sep 27, 10:26 AM CDT | Gale Warning | MOB | 58 hr | |
| Sep 27, 10:26 AM CDT | Small Craft Advisory | MOB | 65 hr | |
| Sep 27, 3:01 PM CDT | Wind Advisory | MOB | Baldwin, Choctaw, Clarke, Conecuh, Covington, Escambia and 3 more | 37 hr |
Nearby
Red Flag Warnings in Alabama, 2022Red Flag Warnings in Mississippi, 2022Red Flag Warnings in Florida, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.